CASE REPORT
Year : 2015  |  Volume : 22  |  Issue : 1  |  Page : 162-164

Bilateral eyelid ptosis, attributed to vincristine, treated successfully with pyridoxine and thiamine in a child with acute lymphoblastic leukemia


Department of Pediatrics, Medical School, Aristotle University of Thessaloniki, AHEPA General Hospital, Thessaloniki, Greece

Correspondence Address:
Ioannis Kyriakidis
Department of Pediatrics, Aristotle University of Thessaloniki, AHEPA General Hospital, St. Kyriakidi 1, Thessaloniki 54636
Greece
Login to access the Email id


DOI: 10.4103/0971-6580.172275

PMID: 26862280

Rights and Permissions

Vincristine-induced neurotoxicity is an adverse effect commonly seen in pediatric patients treated for cancer. We hereby present a case of a 6-year-old boy with acute lymphoblastic leukemia, who developed bilateral eyelid ptosis 25 days after the last intravenous administration of vincristine (cumulative dose 14.2 mg i.e., 17.75 mg/m2). The boy was treated with 5 mg/kg thiamine and with 10 mg/kg pyridoxine. Complete recovery of ptosis was noticed 4 weeks after the initiation of Vitamins B1 and B6 supplementation therapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1574    
    Printed5    
    Emailed1    
    PDF Downloaded29    
    Comments [Add]    
    Cited by others 1    

Recommend this journal